# SDR ASAA2015012710455

- Difficulty date: January 27, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 28,708 hours, 8,527 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Nr 1 Fuel Qty
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NR 1 FUEL TANK QUANTITY INDICATOR IS BLANK UPSTAIRS IS OK.  ACFT GROUNDED.  PERFORMED FIM TASK 28-21, TASK 804.  NO FAULT NOTED.  OPS CHECKED NORMAL.  NO HISTORY IN 30 DAYS.
